It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Thanks for the insight! I have tried strattera for only a few days though. It made me feel terrible, sleepy, cold and hot (at the same time) sweating profusely, my scalp was crawling, chills, stomach ache and fuzzy headed... I think I will check with the dr. about the 10mg. pills 2x daily though, good thought.

I also wandered..... If I was not "truely ADD" wouldnt the stims (Ritalin) make me more energetic? That was in reply to the second post regarding my question. I just dont understand this whole thing yet, likely I never will....LOL! I appreciate all your help!

------------------
Carrie





All times are GMT -7. The time now is 06:25 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!